# SDR CA130521020

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,072 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642042
- Condition: Failed
- Location: Oil Pressure
- Part time: 21 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF ENGINE OIL PRESSURE ON ACFT ENGINE INSTRUMENTS IN FLIGHT.  EACH INCIDENT WAS RECTIFIED BY REPLACEMENT OF OIL PRESSURE TRANSMITTER WHICH IS AN AIRFRAME PART SUPPLIED BY MFG. WE INSTALLED THE FIRST NEW TRANSMITTER IT LASTED 39.7 HRS, THE SECOND TRANSMITTER LASTED 14.0 HOURS AND THE THIRD REPLACEMENT LASTED 21.2 HOURS. A FORTH SERVICEABLE UNIT HAS BEEN INSTALL AND IS TO THIS DATE HAS NO DEFECTS.  ENGINE OIL PRESSURE VERIFICATION HAS BEEN PERFORMED WITH AN EXTERNAL OIL PRESSURE TEST GAUGE AND FOUND TO BE CORRECT.
